# SDR SIMA200525215

- Difficulty date: August 29, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 14521680003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV INSPECTION, FOUND NOSE LANDING GEAR LEFT STRUT DRAG BRACE BEARING HOUSING SHOWS SIGNS OF PITTING.  REWORKED BEARING HOUSING TO WITHIN LIMITS IAW SRM 53-11-08 PAGE 101.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
